Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Radial limit of lacunary Fourier series
with coefficients
in non-commutative symmetric spaces

Author: Camil Muscalu
Journal: Proc. Amer. Math. Soc. 125 (1997), 541-546
MSC (1991): Primary 47B10, 47B35
MathSciNet review: 1363434
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $E$ be a rearrangement invariant space, $\Lambda \subseteq {\mathbb {Z}}$ an arbitrary set and $(M,\tau )$ a von Neumann algebra with a semifinite normal faithful trace. It is proved that the associated symmetric space of measurable operators $E(M,\tau )$ has $\Lambda $-RNP if and only if $E$ has $\Lambda $-RNP extending in this way some previous results by Q. Xu.

References [Enhancements On Off] (What's this?)

  • [A] J.Arazy., Some remarks on interpolation theorems and the boundedness of triangular projection in unitary matrix spaces, Int. Eq. and Op. Theory 1/4 (1978). MR 81k:47056a
  • [Bl] O.Blasco., Boundary values of functions in vector valued Hardy spaces and geometry of Banach spaces, J.Func.Anal. 78 (1988), 346-364. MR 89f:46080
  • [BD] A.V.Buchvalov, A.A.Danilevich., Boundary properties of analytic and harmonic functions with values in Banach spaces, Mat.Zametki 31 (1982). MR 84f:46032
  • [DU] J.Diestel, J.J.Uhl., Vector measure, Providence, (1977).
  • [DDP1] P.G.Doods, T.K.Doods, B. de Pagter., Non-commutative Banach function spaces, Math. Z 201 (1989), 583-597. MR 90j:46054
  • [DDP2] -, Weakly compact subsets of symmetric operator spaces, Tech. rep., Delft University of Technology, (1990).
  • [D] P.N.Dowling., Radon-Nikodym properties associated with subsets of countable discrete abelian groups, Trans.Amer.Math.Soc. 327 (1991), 879-890. MR 92a:46019
  • [E] G.A.Edgar., Banach spaces with the analytic Radon Nikodym property and compact abelian groups, 1992.
  • [FK] T.Fack, H. Kosaki., Generalised s-numbers of $\tau $-measurable operators, Pacific J.Math. 123 (1986), 269-300. MR 87h:46122
  • [HP] U.Haagerup, G.Pisier., Factorization of analytic functions with values in noncommutative $L_{1}$-spaces and applications, Canad.J.Math 41 (1989), 882-906. MR 91g:46068
  • [LT] J.Lindenstrauss, L.Tzafiri., Classical Banach spaces, Springer-Verlag, 2 (1979). MR 81c:46001
  • [M] C.Muscalu., New results on interpolation in non-commutative analysis., preprint, (1995).
  • [N] E.Nelson., Notes on non-commutative integration., J.Func. Anal. 15 (1974), 103-116. MR 50:8102
  • [SZ] S.Stratila, L.Zsido., Lectures on Von Neumann algebras., Abacus Press (1979). MR 81j:46089
  • [X1] Q.Xu., Analytic functions with values in lattices and symmetric spaces of measurable operators., Math.Proc.Camb.Phil.Soc. 109 (1991), 541-563. MR 92g:46036
  • [X2] Q.Xu., Radon Nikodym property in symmetric spaces of measurable operators, Proc. Amer. Math. Soc 115 (1992), 329-335. MR 92i:46074

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B10, 47B35

Retrieve articles in all journals with MSC (1991): 47B10, 47B35

Additional Information

Camil Muscalu
Affiliation: Institute of Mathematics of the Romanian Academy, RO70700, PO Box 1-764, Buch- arest, Romania
Address at time of publication: Department of Mathematics, Brown University, Providence, Rhode Island 02912

Keywords: Lacunary Fourier series, Measurable operators
Received by editor(s): September 5, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society